# SDR SWAA090703

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 19,884 hours, 11,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR HOLDER LOOSE.  SECURED HOLDER PER MM.
